so hot

hollywood32

Snapchat drug is real and it is sending people to hospital

The consequences of extreme social networking

Internet along with a smart phone can prove to be a lethal combination. It is not just about

the very fact that increased usage of social networking sites can cause mental disabilities

but sometimes, these social networking sites creep in deep down in our life system. The

world seems to be working at a very different and strange tangent which seems to be beyond

humanity and also beyond the normal understanding of any human being. It was reported

before that various kinds of drugs in association with Facebook and Twitter were released,

and they had heinous effects on the people who ingested them.

Consequences with Snapchat- the leading social networking application

It has been quite some time now, that Snapchat is becoming the ruler of the social

networking world. The craze of Facebook and Twitter has shifted to the latest instant

messaging app like Snapchat. From just the teens and youngsters, people now from a wider

age group are going crazy about Snapchat. Posting videos and photos 24X7 is becoming the

new trend. Perhaps, this Snapchat craziness has become lethal. It was revealed that a pink

and blue pill has been introduced that is inscribed with the snap chat logo. The cute ghost that

marks the face value of Snapchat is pasted on the pill. Snapchat has been gaining immense

popularity as a platform to share real time events of life and it has now become the talk of

everyone’s tongue with this new pill controversy. This new scary drug is on the streets of

Australia and has been becoming a pain lately. The pill is so scary that it led to four men

being hospitalized. The pill is reported to cause malignant hyperthermia, which means that it

cooks up your brain. The base ingredient of this pill is bath salt, and it causes adverse effects

on the brain and it’s thinking ability. So, it is very harmful for the health and can cause long

term effects.

It has been rightly said that excess of everything is bad. Excessive usage of Snapchat can

lead to young people getting engaged in talking terms with strangers. Sending compromising

photos to strangers and sharing absurd content can lead to destruction.

‘MAKING SILLY FACES INTO THEIR PHONE’

‘CHEWING SOMEONE’S FACE OFF’

‘HALLUCINATING AND EXPERIENCING PARANOIA’

‘ASKING YOU WHAT SEXTING IS AND EXPERIENCING SEVERE CRAMPS AND

DARK URINE’

‘DOING ACTIVITIES THAT MAY CAUSE REGRET’

‘EXHIBITING A MONOMANIACAL OBSESSION WITH THEIR ELECTRONIC

DEVICES’

well, these are the most widely seen symptoms of people who are using Snapchat and the

ones who have been found using the Snapchat pill. The Snapchat pill has caused fatal

results to four men, who weighed more than 100 kilograms. Strange it is that half a pill

can cause disruptions in the entire system of a 100 kilogram man. People were witnessed

experiencing vomiting and nausea and getting hallucinations of the ghost like logo of

Snapchat all around. This actually tells us that we need to stop using Snapchat, the drug or

may be just limiting its use.

snap chat